Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
189 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Rash on penis from nuvaring

Premium Questions

Dr. Asmeet Kaur Sawhney MD

a minute into it he asked if it was in and asked me to take it out because it was hurting his penis ... penis hurt really bad and the next day he had an irritated area with little clear blisters near the... View answer

Answered by : Dr. Asmeet Kaur Sawhney ( Dermatologist)
Dr. Bharat Chawda MD

I recently had unprotected sex with my monogomous girlfriend, but she started the nuvaring recently ... and irregular-shared yellow plaque/lesion on the underside of my penis. It isn't oozing, I have no pain ... View answer

Answered by : Dr. Bharat Chawda ( Dermatologist)
Dr. Rakhi Tayal MD

Hi, So, my girlfriend started using Nuvaring at about 1am on Saturday morning, Sunday morning she ... fever (usually 102°F or more), vomiting , diarrhea , dizziness, fainting, or a sunburn-like rash ... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr. Rahul Kumar MD

Last weekend I got a rash on the lower shaft of my penis during sex. I'm currently dating my ... portion of my penis and the redness is mostly around the hair follicles. I made an appointment this... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr. Ilyas Patel MD

had rash bottom of penis about three months but goes from raw to a dry looklng crack . now have another spot next to it. for about 2 months around my waist line have a rash as well ... View answer

Answered by : Dr. Ilyas Patel ( Dermatologist)

Public Forum Discussions

Dr.  Ralph Chambers MD

My partner has recently developed a tender rash on his penis. We last had sex 3 weeks ago and I ... and very red under the tip of his penis. I have been on Nuvaring for 5 months but am wondering... View answer

Answered by : Dr. Ralph Chambers ( General & Family Physician)
Dr.  Shinas Hussain MD

to Nuvaring, he now has a very sensitive ring on the tip of his penis that he did not have when he returned home until after our first reunion ? Could he be allergic to Nuvaring? ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr.  Jasvinder Singh MD

Can the nuvaring cause irritation to the penis? ... View answer

Answered by : Dr. Jasvinder Singh ( General & Family Physician)
Dr. Sandip Sanap MD

My boyfriend and I were having sex and he complained that the tip of his penis was itching ... are both clean of any diseases. could my nuvaring be the cause of his discomfort? ... View answer

Answered by : Dr. Sandip Sanap ( General & Family Physician)
Dr. Arun MD

My girl friend uses the Nuvaring and what we have is when she has it in and we have intercourse I developed a high burning and irritation on my penis followed with inflammation at base of forking and head ... View answer

Answered by : Dr. Arun ( Infectious Diseases Specialist)

Mobile Questions and Answers

Dr. Vipul Prajapati MD

hi dear, consult skin specialist. thank you

Dr.    Muhammad Ahmad MD

No HIv does not present with skin rash

Dr. Rovena Murati MD

Hello! It is not safe to smoke weed while you are taking any kind of medication including Nuvaring. Take care